Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Lymph node on neck side, groin, severe pain in upper thigh joint. Possible cause?

I have small benign appearing lymph nodes in left side of neck , also have severe pain in left upper thigh joint where it meets the hip and now have discovered a small lymph node above my dimple in back on left side. also recently discovered large lymph node swollen on my right side of groin . please need help in trying to fiqure out what is causing this. thank you.
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  3589
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
by your history i can tell you that it is generalised lymphadenopathy.But it is very hard to find the cause in your case with this history.You beter consult doctor so that they will do more investigations for you to diagnose your disease.But i can tell you that generalised lympadenopathy may be due to infection or malignancy.Find out urself whether you are attacked with any fever or somethingn like that.It may also be due to medications like phenytoin.cephalosporins,pencillin or sulfonamides, are more likely to cause a serum sickness-like syndrome with fever, arthralgias and rash in addition to lymphadenopathy.SO CONSULT A DOCTOR SO THAT THEY WILL INVESTIGATE YOU AND IF THEY TREAT THE CAUSE YOUR LYMPHADENOPATHY WILL BE CURED.THANKYOU.
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor